# SDR CA141215007

- Difficulty date: December 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) STICK PUSHER FAIL CAUTION ILLUMINATED, AND PITOT HEAT 2, INT LIP HTR ENG 2 AND FUEL AUX PUMP 2 CIRCUIT BREAKERS TRIPPED DURING FLIGHT. DURING INVESTIGATION AFTERWARDS FOLLOWING WAS OBSERVED: LAVATORY COMPLETELY DRAINED UNDER CABIN FLOOR AND FROZE INTO ICE. SEVERAL WIRE BUNDLES ARE EXPOSED TO LAVATORY FLUID. WIRE BUNDLES SHOW EVIDENCE OF BEING SUBMERGED UNDER WATER. SEVERE OVERHEATING/SHORT CIRCUIT/BURNING DAMAGE IS PRESENT ON W11/W15 WIRE BUNDLE UNDER CABIN FLOOR AT FLIGHT COMPARTMENT ENTRANCE.  (W11, W15) BUNDLE, WIRE CODES FOUND DAMAGED, 3041-5B-12-1 3041-6B-12-1 2730-0821-20-1 3000-95C-20-1 3000-97A-20-1 3410-0871A-20-1 2800-T11A-20-1-BLU/RED/YEL  2800-T200B-20-1-BLU/RED/YEL 3000-10A-16-1 3000-1C-16-1 3000-4C-16-1 THIS IS SECOND EVENT FOR THESE SAME WIRES BEING FOUND DAMAGE, WIRES HAD BEEN REPAIRED DURING SB84-24-52.
